MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.83.053
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The error consisted of the application of a radiotherapy session based on the treatment plan of another patient.Technicians selected the wrong patient in the mosaiq system.They did not follow the security procedures of verifying patient identification.
 
Additional Manufacturer Narrative
H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that the error consisted of the application of a radiotherapy session based on the treatment plan of another patient.Technicians selected the wrong patient in the mosaiq system.They did not follow the security procedures of verifying patient identification.It was ascertained from the logs that the plan belonging to patient a was not delivered on (b)(6) 2025.However, the customer states that patient a was mistakenly treated with the plan of a different patient (patient b) in error.There is no way to confirm from the logs which patient was physically in the room at the time a particular treatment was given.Although the logs for the same day do show that the plan for patient b was delivered around 23.55 to 23.59 which is approximately within an hour of the timeframe patient a may have typically received treatment.The mistreatment of patient a is due to abnormal use and elekta physics assessed this as a serious radiation overdose.It is the user's responsibility to verify the patient (photo id display in mosaiq could help) and confirm the plan is correct prior to irradiating beam.Mosaiq did not have any malfunction and worked as designed and intended.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22963452
Report Number3015232217-2025-00054
Device Sequence Number8529613
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.83.053
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.83.053
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown